advertisement
Question
Posted by: Yolanda | 2010/03/22

spotting after c section

Hi. Had normal spotting for 4 wks after baby was born through C section. Normal sex after that. Started Microval contraception and menstruated 2 wks after start of packet. Menstruated for about 5 days. Stopped. Now spotting again brown mucus 2 wks afterwards. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a common side effect of Microval.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/24

This is a common side effect of Microval.

Best wishes

Reply to gynaedoc
Posted by: Been there | 2010/03/23

hi Yolanda
After my baby I was also on Microval. Periods came every 2 weeks for a couple of month. I didnt want to change contraception as I was exclusively breastfeeding still. My gynae suggeted that I change to Mirelle as the Microval was too weak for my body. Since being on Mirelle I have my period every 28 days without fail. The only negative was that by the time my baby was a year old my milk supply had dried up. How old is your baby?

Reply to Been there

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement